EconPapers    
Economics at your fingertips  
 

Generalized strongly set-valued nonlinear complementarity problems

Nan-Jing Huang and Yeol Je Cho

International Journal of Mathematics and Mathematical Sciences, 1999, vol. 22, 1-8

Abstract:

In this paper, we introduce a new class of generalized strongly set-valued nonlinear complementarity problems and construct new iterative algorithms. We show the existence of solutions for this kind of nonlinear complementarity problems and the convergence of iterative sequences generated by the algorithm. Our results extend some recent results in this field.

Date: 1999
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/IJMMS/22/587341.pdf (application/pdf)
http://downloads.hindawi.com/journals/IJMMS/22/587341.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jijmms:587341

DOI: 10.1155/S0161171299225975

Access Statistics for this article

More articles in International Journal of Mathematics and Mathematical Sciences from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jijmms:587341